A 17-year-old female asked:
My friend said he took 10 aspirin and had to go to the hospital because he od is it possible to od on 10 aspirin of you weigh 140+ ?
1 doctor answer • 1 doctor weighed in
Infectious Disease 53 years experience
Hospital care good: A single dose of this amount of aspirin is unlikely to cause a serious health problem. The most likely outcome is stomach irritation, which if severe could cause internal bleeding. That said, any intentional OD (e.g. suicide attempt or gesture) needs emergency psychiatric evaluation, so going to the hospital probably was the right thing for your friend.
2.6k viewsAnswered >2 years ago
Last updated Jul 11, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.